MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FLEXIVA PULSE; POWERED LASER SURGICAL INSTRUMENT

BOSTON SCIENTIFIC CORPORATION FLEXIVA PULSE; POWERED LASER SURGICAL INSTRUMENT
Model Number M006L8405930
Medical Device Problem Code Gas Output Problem (1266)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the procedure, the device had decreased in laser light and vaporization.The procedure was completed with another fiber without any patient complications.Analysis of the returned device identified a fracture within the fiber connector; therefore, the reportability criteria is met based on this investigation finding.
 
Additional Manufacturer Narrative
Upon receipt at our quality assurance laboratory, the fiber was thoroughly analyzed.Visual inspection confirmed that the fiber was received in one piece with no defects.Microscopic inspection found the fiber tip was in good condition.There was no light exiting the connector face, which could be a result of an internal connector fracture.Functional inspection found with no aiming beam.Fracture within the connector could occur during procedural handling of the fiber during setup or use.This could result in an insufficient aiming beam or low laser energy output, up to a complete inability for the fiber to fire.The instructions for use (ifu) states: carefully inspect the fiber for kinks, punctures, fractures or other damage.If the fiber appears damaged, do not use the device.Return it to boston scientific for replacement.

Brand Name
FLEXIVA PULSE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21940666
Report Number2124215-2025-27484
Device Sequence Number9055873
Product Code GEX
UDI-Device Identifier08714729978596
UDI-Public08714729978596
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K210925
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM006L8405930
Device Catalogue NumberM006L8405930
Device Lot Number0033948984
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/10/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2025
Initial Report FDA Received Date05/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown